# SDR SWAA2023060556051

- Difficulty date: June 2, 2023
- Submitted: June 5, 2023
- Operation: Air carrier
- Aircraft: N8795L
- Make and model: Boeing 737-8
- Aircraft serial: 67785
- Aircraft time: 1,422 hours, 703 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Displaced
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FORWARD OVERWING EXIT DOOR EMERGENCY EXIT LENS COVER DISPLACED.<[01] REINSTALLED LENS COVER IAW AMM 33-51-01. OPS CHECK NORMAL. AC OK FOR SERVICE
